MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II EZ STEROX; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION FINELINE II EZ STEROX; IMPLANTABLE LEAD
Model Number 4473
Medical Device Problem Codes Failure to Capture (1081); Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a generator change out procedure, this right ventricular (rv) lead was explanted due to loss of capture.It was noted that there was no pacing at maximum outputs.The procedure was successfully completed with another lead.This rv lead has not been returned for analysis and there were no additional adverse patient effects reported.

Brand Name
FINELINE II EZ STEROX
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22972775
Report Number2124215-2025-62321
Device Sequence Number15738663
Product Code DTB
UDI-Device Identifier00802526265020
UDI-Public(01)00802526265020(17)110330
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P960004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/30/2011
Device Model Number4473
Device Catalogue Number4473
Device Lot Number466800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Initial Report FDA Received Date09/04/2025
Date Device Manufactured03/30/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexFemale